# SDR P5CA2025080500033

- Difficulty date: August 7, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N857GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37568
- Aircraft time: 59,030 hours, 9,137 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND STRINGER CRACKED AT BS 884, S7L..  ACCOMPLISHED WORK SHEET 50507 IAW SRM 53-20-03-2R-1, REV 46 TO REPAIR DAMAGED STRINGER.  CONDITION CHECKED NORMAL AND JOB COMPLETED.
